Equate Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, 100Ct

★★★★★ 4.1 25 Bewertungen

€0.79
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Verkauft und versendet von noticiasdelaquinta.com.ar
Wir bemühen uns, Ihnen genaue Produktinformationen anzuzeigen. Hersteller, Lieferanten und andere stellen die hier gezeigten Angaben bereit.
€0.79
Preis bei Onlinekauf
Kostenloser Versand 30 Tage kostenlose Rückgabe

Wie möchten Sie Ihren Artikel erhalten?
Die ersten 30 Tage sind kostenlos! Wählen Sie den Tarif an der Kasse.
Versand
Ankunft 06.10.
Kostenlos
Abholung
In der Nähe prüfen
Lieferung
Nicht verfügbar

Verkauft und versendet von noticiasdelaquinta.com.ar
30 Tage kostenlose Rückgabe Details

Produktdetails

Artikelnummer 239891496 Erscheinungsdatum 2026/07/16 Listenpreis €0.79 Modellnummer 239891496
Kategorie

<p>Compare to Regular Strength Tylenol® Tablets active ingredient. Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps, and temporarily reduces fever. This product contains no aspirin and is gluten-free. Package is child-resistant. This product should not be used with other medicines containing acetaminophen.</p>

Equate Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, 100Ct:
  • ACTIVE INGREDIENT: The active ingredient in Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, is acetaminophen 325 mg, pain reliever and fever reducer. Compare to the active ingredient in Regular Strength Tylenol® Tablets
  • PAIN RELIEVER AND FEVER REDUCER: Acetaminophen is a fever reducer and pain reliever for adults and children ages 6 years and over. These tablets temporarily relieve minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache, premenstrual and menstrual cramps, and temporarily reduces fever
  • FOR YOUR COMFORT: These tablets contain no aspirin and are gluten free. Use Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, for temporary pain relief from minor aches and pains. Also temporarily reduces fever
  • FOR YOUR SAFETY: Package is child-resistant. This pain reliever and fever reducer, with acetaminophen 325 mg in each regular strength tablet, is effective and safe when used as directed
  • MAKE PAIN A MEMORY: Pain Relief, Acetaminophen Tablets, 325 mg, Regular Strength, is an aspirin-free pain reliever and fever reducer. Do not use this product with other medicines containing acetaminophen
Over-the-counter medicine type Aspirin, Fever Reducer, Pain Relief
Health concern Arthritis, Cold, Fever, Headache
Medicine strength 325 mg
Instructions Directions: Do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 tablets every 4 to 6 hours while symptoms last; do not take more than 10 tablets in 24 hours; do not use for more than 10 days unless directed by a doctor. Children 6-11 years: take 1 tablet every 4 to 6 hours while symptoms last; do not take more than 5 tablets in 24 hours; do not use for more than 5 days unless directed by a doctor. Children under 6 years: ask a doctor.
Brand Equate
Age group Child
Form Tablets
Symptoms Aches and Pains, Fever, Headache
Ingredient preference Gluten-Free
Features Medicated
Size 100 ct
Count per pack 100
Product net content parent 100 Count
Product net content uom Count
Retail packaging Full Size
Gender Unisex

Korrektur der Produktinformationen

Wenn Sie Unvollständigkeiten oder Fehler in den Produktinformationen auf dieser Seite bemerken, nutzen Sie bitte das Korrekturformular unten.

Korrekturanfrage

Kundenbewertungen

4.1 von 5
★★★★★
25 Bewertungen | 10 Rezensionen
So wird die Artikelbewertung berechnet
Alle Bewertungen anzeigen
5 Sterne
77% (19)
4 Sterne
7% (2)
3 Sterne
4% (1)
2 Sterne
2% (1)
1 Stern
10% (3)
Sortieren nach

Für dieses Produkt liegen derzeit keine schriftlichen Bewertungen vor.